# SDR SWAA2015020236262

- Difficulty date: January 26, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 50,394 hours, 29,295 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A550312
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM VERTICAL WEB AT CRACKED AT BS 727C, RBL 24.75 LOWER FASTENER HOLE.  REPAIRED WEB IAW EA & SWA EA.
